# SDR AALA202409177035

- Difficulty date: September 7, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,675 hours, 38,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE1740077
- Part serial: 1691
- Condition: No Test
- Location: Zone 800
- Part time: 79,144 hours, 37,773 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DONT PASS TEST DAMPING FUNCTION IN DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 841 AT FWD GALLEY AREA. REMOVED AND REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER P/N: FE174-004 S/N: 280 ON PASSENGER CREW DOOR 841 AT FWD GALLEY AREA I.A.W AMM 52-11-14-000-001-B AND AMM 52-11-14-400-001-B.
